Insulin-Swelling

SamIAm098
By SamIAm098 Latest Reply 2013-11-14 13:20:54 -0600
Started 2013-11-09 12:01:34 -0600

I never really took care of my diabetes, but recently, I decided it was time! So, I began taking my insulin on a regular daily basis, and now my face I'd swollen and I've gained weight!! ): what do I do to get rid of the swelling, and has this ever happened to anyone else?!


4 replies

2catty
2catty 2013-11-14 13:20:54 -0600 Report

I have this and have had it for years. I take u500 insulin and face, hands, feet, legs swell really bad. They have never figured out why but just got a test done and found out I am having problems with my liver function so lab tests are a must.

jaydoubleyou23
jaydoubleyou23 2013-11-09 21:36:00 -0600 Report

You're probably experiencing some insulin shock. The doctors explained this to me when I got diagnosed last year, of your body isn't used to taking a lot of insulin at once, it kind of tries to fight against it. Maybe call a doctor and they can tell you what to do about it.

Next Discussion: Hello »